MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER
Model Number 33624
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that patient indicated the urinary catheter was thicker than the previous ones they had used.Also stated that patient regularly use 24fr measurement.This urinary probe caused discomfort when inserting the probe into the urinary meatus.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive due to poor sample condition.A photo sample of a green foley catheter was returned.No visual defects were noted.Unable to determine the catheters french size from the photo sample.A potential root cause for this failure could be "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not required as the reported event is unlikely to be caused by the user.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key11620063
Report Number1018233-2021-01907
Device Sequence Number3280179
Product Code EZL
UDI-Device Identifier00801741020100
UDI-Public(01)00801741020100
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2023
Device Model Number33624
Device Catalogue Number33624
Device Lot NumberNGDT3395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale